# SDR QMLA2019043059043

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N697AM
- Make and model: Bell 407
- Aircraft serial: 54628
- Aircraft time: 1,056 hours, 2,269 cycles
- Engine: Allsn 250C47B
- Engine time: 1,056 hours, 2,269 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Chip Detector
- Condition: Activated
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING 2ND START OF THE DAY WITH PATIENT AND MEDICAL CREW LOADED, WITH ENGINE AT GROUND IDLE, ENG CHIP CAUTION ILLLUMINATED, EXTINGUISHED, THEN REAPPEARED. AIRCRAFT WAS SHUT DOWN AND MAINTENANCE NOTIFIED. AIRCAFT WAS PLACED OUT OF SERVICE FOLLOWING INSPECTION OF MAGNETIC CHIP DETECTORS BY BASE MECHANIC.
